No image available
No image available
Your request is being processed.

more info

Click on more info to Add to basket and more

Drag your item here to add to basket
My Basket 0 item(s) £0.00
Lloydspharmacy Non-Drowsy Decongestant - 16 Capsules

Lloydspharmacy Non-Drowsy Decongestant - 16 Capsules

£2.99
Size: 16 Capsules
Unit price: 18.7p per Capsules

Store Details

STORE NAME AND ADDRESS HOURS AVAILABILITY

 

AvailabilityIn Stock In Stock

Delivery

Description How to Use Ingredients

Non-Drowsy Decongestant with Paracetamol, Caffeine & Phenylephrine.

Relieves nasal and sinus congestion.
Non-drowsy

FOR THE RELIEF OF:
Colds and flu, Headache, aches and pains, feverishness, catarrh, nasal and sinus congestion.

Marketing Authorisation Holder:
Wrafton Laboratories Ltd,
Braunton, Devon EX33 2DL.

PL 12063/0003

SKU: 6049589

INSTRUCTIONS FOR USE:

Swallow the capsules whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 capsules every 4 to 6 hours, as required. Do not take more than 12 capsules in any 24 hour period.
Do not give to children under 12 years.

DO NOT EXCEED THE STATED DOSE. If symptoms persist consult your doctor.

WARNINGS
CONTAINS PARACETAMOL.
Do not take with any other Paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if you have kidney or liver problems, including alcoholic liver disease. Do not use this medicine after the expiry date printed on the pack. Please read the enclosed leaflet which provides more information about this product.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Each capsule contains: Paracetamol 300mg, caffeine 25mg, phenylephrine hydrochloride 5mg.